# SDR C2XA97IA032

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53689592234
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 44 WAS FOUND TO BE CORRODED AT STRINGER 19L AND 18R.  MAINTENANCE PERFORMED SPLICE REPAIRS ON THE AFFECTED PORTIONS OF THE FRAME, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
